# SDR 0002946718

- Difficulty date: July 6, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 81,648 hours, 20,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK IN SEAT TRACK CROWN AT BS 1727 RBL 33.  REPAIRED PER EA 67-177772.
